MathSciNet Relay Station
MathSciNet bibliographic data
MR3010046 68T05 (62J07 94A20)
Wang, Hong-Yan; Xiao, Quan-Wu; Zhou, Ding-Xuan An approximation theory approach to learning with $\ell\sp 1$ regularization. J. Approx. Theory 167 (2013), 240–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement